Volume 17, Number 4, October-December 2011
|Page(s)||1198 - 1213|
|Published online||02 December 2010|
Approximate controllability by birth control for a nonlinear population dynamics model
Département de Mathématiques & LMV (CNRS, UMR 8100);
Université de Versailles-Saint-Quentin-en-Yvelines,
45 avenue des États-Unis,
78035 Versailles Cedex, France.
2 Département de Mathématiques, Université de Ouagadougou, B.P. 7021, Ouagadougou 03, Burkina Faso. email@example.com
Revised: 11 July 2010
Revised: 18 August 2010
In this paper we analyse an approximate controllability result for a nonlinear population dynamics model. In this model the birth term is nonlocal and describes the recruitment process in newborn individuals population, and the control acts on a small open set of the domain and corresponds to an elimination or a supply of newborn individuals. In our proof we use a unique continuation property for the solution of the heat equation and the Kakutani-Fan-Glicksberg fixed point theorem.
Mathematics Subject Classification: 93B05 / 35K05 / 47H10 / 92D25
Key words: Population dynamics / approximate controllability / characteristic lines / Heat equation / fixed point theorem
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.